PDA

View Full Version : Is it safe to stop minoxidil after 4 months?



MysticMan
04-26-2016, 08:42 PM
I've been using Lipogaine for about 4 months now. I read some reviews about Minoxidil that kind of scared me. It said that Minoxidil can damage your roots and make your hair thin and also you could lose your original hair permanently.

I have noticed my hair has looked a little thin lately where I'm applying it. I don't know if it's the Minoxidil causing it but it wasn't like that before I started using it.

Would it be safe to stop using it now 4 months in? Would anything bad happen to my hair? Or should I wait a little longer before stopping it?

BaldingEagle
04-26-2016, 10:45 PM
I've been using Lipogaine for about 4 months now. I read some reviews about Minoxidil that kind of scared me. It said that Minoxidil can damage your roots and make your hair thin and also you could lose your original hair permanently.

I have noticed my hair has looked a little thin lately where I'm applying it. I don't know if it's the Minoxidil causing it but it wasn't like that before I started using it.

Would it be safe to stop using it now 4 months in? Would anything bad happen to my hair? Or should I wait a little longer before stopping it?

Minoxidil has been around for years and has never been shown in a single study to make hair worse.

All of the people who claim so never show pics proving it.

pajason
04-27-2016, 06:12 AM
Minoxidil has been around for years and has never been shown in a single study to make hair worse.

All of the people who claim so never show pics proving it.

Well minoxidil can cause a shed and sometimes that shed won't come back, so I would say it could possible make your hair worse. At 4 months though you should be through the shed so any harm it caused is already done now and it should only either help or nothing. I would keep using it for a while. Its likely that you are just continuing to lose hair and its not caused by minox but by normal MPB

Sanchez123
09-01-2016, 04:37 AM
I've been using Lipogaine for about 4 months now. I read some reviews about Minoxidil that kind of scared me. It said that Minoxidil can damage your roots and make your hair thin and also you could lose your original hair permanently.

I have noticed my hair has looked a little thin lately where I'm applying it. I don't know if it's the Minoxidil causing it but it wasn't like that before I started using it.

Would it be safe to stop using it now 4 months in? Would anything bad happen to my hair? Or should I wait a little longer before stopping it?

Hi Mystic man. Also lipogaine user here for 5 months. Lost 30% density and thinking about stopping because no reduction in hairloss/shedding and no signs of regrowth. Only making hair worse.
My question: What did you decide to do and how is it now?